On the compactness of operators of Hankel type. (English) Zbl 0384.47023


47B35 Toeplitz operators, Hankel operators, Wiener-Hopf operators
Full Text: DOI


[1] R. R. COIFMAN, R. ROCHBERG AND G. WEISS, Factorization theorems for Hardy spaces in several variables, Ann. of Math. 103 (1976), 611-635. JSTOR: · Zbl 0326.32011
[2] C. FEFPERMAN AND E. M. STEIN, Hp spaces of several variables, Acta Math. 129 (1972), 137-193. · Zbl 0257.46078
[3] P. HARTMAN, On completely continuous Hankel matrices, Proc. Amer. Math. Soc. (1958), 862-866. JSTOR: · Zbl 0090.09203
[4] F. JOHN AND L. NIREMBERG, On functions of bounded mean oscillation, Comm. Pur Appl. Math. 14 (1961), 415-426. · Zbl 0102.04302
[5] Z. NEHARI, On bounded bilinear forms, Ann. of Math. 65 (1957), 153-162 JSTOR: · Zbl 0077.10605
[6] U. NERI, Fractional integration on the space H1 and its dual, Studia Math., LI (1975), 175-189. · Zbl 0269.44012
[7] D. SARASON, Functions of vanishing mean oscillation, Trans. Amer. Math. Soc. 20 (1975), 391-405. · Zbl 0319.42006
[8] E. M. STEIN, Singular Integrals and Differentiability Properties of Functions, Princeto Univ. Press. 1970. · Zbl 0207.13501
[9] K. YOSIDA, Functional Analysis, Springer, 1968
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.